Georgia, 2014Flash Flood and Damaging Wind in Georgia, June 23, 2014
June 23, 2014 · NWS FFC · 2 events in 2 counties and zones
Tropical moisture over north Georgia combined with a nearly stationary thunderstorm to produce heavy rain on the northwest side of Ellijay in Gilmer County. Cox Creek running parallel to Georgia Highway 52 overflowed its banks and caused minor flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Tropical moisture over north Georgia combined with a nearly stationary thunderstorm to produce heavy rain on the northwest side of Ellijay in Gilmer County. Cox Creek running parallel to Georgia Highway 52 overflowed its banks and caused minor flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 23, 12:41 PM EST, 4 minutes earlier.
Area forecast discussion, Jun 23, 12:41 PM EST, 4 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EDT MON JUN 23 2014
.EARLY AFTERNOON UPDATE...
A MODIFIED MORNING SOUNDING SHOWS AMPLE INSTABILITY WITH 2500-3000
J/KG OF CAPE AND 1.5+ PW'S. THIS COUPLED WITH A SERIES OF
DISTURBANCES MOVING IN FROM THE WEST WILL SUPPORT NUMEROUS SHOWERS
AND THUNDERSTORMS THIS AFTERNOON AND EVENING. RADAR SHOWS THIS
ACTIVITY IS WELL UNDERWAY. A BIT OF MID LEVEL DRY AIR MAY TRY TO
ENHANCE THE DOWNDRAFT... BUT WITH SUCH A MOIST AIRMASS... EXPECTING
OUR MICROBURST TODAY TO HOLD MOSTLY BELOW SEVERE LIMITS... BUT STILL
PRODUCE GUSTS TO AROUND 40 MPH AT TIMES. THIS COULD STILL KNOCK DOWN
A FEW TREES... SO BE CAUTIOUS. THE WET BULB ZERO HGT IS LOW... SO
PEA SIZED HAIL IS ALSO POSSIBLE. THE SLOW MOVEMENT OF STORMS WOULD
FAVOR THE MAIN THREAT BEING VERY HEAVY RAIN WITH BRIEF FLOODING
ALONG LOW SPOTS LIKELY UNDER THE STRONGER STORMS... AND OF COURSE
OCCASIONAL CLOUD TO GROUND LIGHTENING. THE THUNDERSTORM COVERAGE
SHOULD GREATLY DIMINISH WITH LOSS OF DAYTIME HEATING LATER THIS
EVENING... HOWEVER... SCT SHOWERS WILL LIKELY PERSIST OVERNIGHT.
/39
.SHORT TERM /TODAY THROUGH TUESDAY/...
/ISSUED AT 349 AM EDT MON JUN 23 2014/
MODELS IN GOOD AGREEMENT THROUGH THE SHORT TERM WITH ONLY MINOR
DIFFERENCES IN STRENGTH. THE SURFACE BOUNDARY ACROSS CENTRAL/SOUTH
GEORGIA WILL BE DRIFTING NORTH TODAY AND THIS WILL SHIFT THE FOCUS
OF CONVECTION INTO MUCH OF THE CWA TODAY...MAINLY DURING THE
AFTERNOON. A STRONG SHORT WAVE WILL DEVELOP OVER THE NORTHWEST
GULF/LOWER MISSISSIPPI VALLEY AND MOVE INTO THE CWA TUESDAY
AFTERNOON. THIS WILL BRING SCATTERED TO WIDESPREAD SHOWERS/TSTORMS
TO THE CWA TUESDAY AFTERNOON. THE ADDITIONAL PRECIP AND CLOUD COVER
WILL PLAY A ROLE IN MAX TEMPS TODAY AND TUESDAY...HOWEVER ANY
SUNSHINE WILL BOOST TEMPS. AT THIS TIME WILL GO A DEGREE OR TWO
ABOVE MOS GUIDANCE TO COMPENSATE FOR ANY BREAKS IN THE OVERCAST.
17
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
/ISSUED AT 349 AM EDT MON JUN 23 2014/
A MOIST WSW UPPER LEVEL FLOW WILL BE IN PLACE TO START THE LONG TERM
ALLOWING FOR SHORT WAVES TO ENHANCE ANY CONVECTIVE ACTIVITY. BY
FRIDAY THE EUROPEAN BUILDS THE UPPER RIDGE OVER THE AREA STRONGER
THAN THE GFS AND THIS DIFFERENCE CONTINUES INTO SUNDAY.
PLENTY OF MOISTURE THROUGH THE LONG TERM COMBINED WITH DAY TIME
INSTABILITY WILL COMBINE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS INTO FRIDAY THEN SCATTERED SHOWERS AND
THUNDERSTORMS SATURDAY THROUGH MONDAY. SHOWERS AND STORMS WITH HAVE
A DEFINITE DIURNAL TREND FLARING UP IN THE AFTERNOON INTO THE
EVENING HOURS...THEN DIMINISHING OR ENDING DURING THE OVERNIGHT
HOURS.
LEANED TOWARDS HIGHER POPS WEDNESDAY THEN FAVORED WPC POPS
THURSDAY THROUGH SUNDAY.
FORECAST HIGH AND LOW TEMPERATURES RUNNING WITHIN 3 DEGREES OF
NORMAL.
BDL
&&
.AVIATION...
18Z UPDATE...
SCT SHRA/TSRA WILL CONTINUE TO DEVELOP THIS THROUGH THE EVENING
HOURS... THEN MAINLY SCT SHRA OVERNIGHT. MID LEVEL VFR CIGS WILL
PREVAIL TODAY AND AGAIN ON TUE... EXCEPT POSSIBLY LOWER AROUND THE
NUMEROUS CONVECTION EXPECTED TODAY AND AGAIN ON TUE. MOS GUIDANCE IS
SHOWING THE POTENTIAL FOR PATCHY IFR/MVFR CIGS BY 09-12Z TUE...
ESPECIALLY AROUND SHOWER ACTIVITY. CURRENT LIGHT EAST WINDS WILL
SETTLE TO MORE SE THIS AFTERNOON...THEN SSW BY TUE MORNING... THEN
MORE WEST BY TUE AFTERNOON. SPEEDS 7-8KTS OR LESS.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF WIND DIRECTIONS AND LOW CIGS TUE
MORNING. HIGH CONFIDENCE ON REMAINING ELEMENTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 91 70 86 69 / 60 60 90 40
ATLANTA 89 71 84 70 / 60 60 90 40
BLAIRSVILLE 84 66 79 66 / 60 60 90 50
CARTERSVILLE 89 69 86 69 / 60 60 90 50
COLUMBUS 91 73 88 72 / 70 70 80 40
GAINESVILLE 89 71 84 69 / 60 60 90 50
MACON 91 71 89 70 / 70 70 80 40
ROME 89 70 88 69 / 60 60 90 50
PEACHTREE CITY 89 70 85 69 / 70 70 90 40
VIDALIA 92 72 91 73 / 70 70 70 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...17/39
LONG TERM....BDL
AVIATION...39
Hazardous weather outlook, Jun 23, 7:34 AM EST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 AM EDT MON JUN 23 2014
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241245-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
834 AM EDT MON JUN 23 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
SOME STRONG STORMS ARE EXPECTED WITH ISOLATED SEVERE THUNDERSTORMS
POSSIBLE THIS AFTERNOON AND EVENING.
WEATHER HAZARDS EXPECTED...
HEAVY RAIN WITH SLOW MOVING STORMS...GUSTY WINDS AND FREQUENT
LIGHTNING.
DISCUSSION...
WITH PLENTY OF MOISTURE ACROSS NORTH AND CENTRAL GEORGIA
TODAY...THUNDERSTORMS ARE EXPECTED ACROSS THE AREA. ALTHOUGH
THUNDERSTORMS HAVE ALREADY DEVELOPED DURING THE MORNING...THE MORE
LIKELY TIMING WILL BE FROM NOON TO 10PM.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ON TUESDAY THEN
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH
SUNDAY. SOME STORMS WILL BE STRONG AND ISOLATED SEVERE STORMS WILL
BE POSSIBLE. THE MOST LIKELY HAZARDS WILL BE STRONG GUSTY
WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. HAIL WILL ALSO
BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 23, 10:05 AM EST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1105 AM EDT MON JUN 23 2014
GAZ085-086-097-098-231600-
1105 AM EDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR HIGH RAINFALL AMOUNTS IN
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL NOON EDT...
AT 1056 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS FROM CANOOCHEE TO DUDLEY. THE LINE OF SHOWERS WAS NEARLY
STATIONARY. THIS AREA OF SHOWERS HAS PERSISTED ACROSS THE AREA FOR A
FEW HOURS AND WITH THE PROLONGED PERIOD OF RAIN...UP TO 2 INCHES OF
RAIN HAS FALLEN ACROSS PORTIONS OF EASTERN LAURENS COUNTY. AN
ADDITIONAL HALF INCH OF RAIN IS POSSIBLE THROUGH NOON.
RUNOFF FROM THESE SHOWERS MAY CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES...INCLUDING AREAS
AROUND FIVE POINTS...GILLIS SPRINGS...BLACKVILLE...ORIANNA...
ORLAND...ROCKLEDGE...MINTER...LOWERY...HARLOW...RENTZ...DEXTER...
CADWELL...DUBLIN...GEORGE L SMITH STATE PARK AND NORRISTOWN JUNCTION.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3260 8200 3239 8248 3228 8306 3259 8322
3262 8316 3274 8278 3279 8258 3280 8250
3276 8245 3277 8241 3281 8241 3281 8237
3284 8231 3281 8222 3282 8215 3266 8208
TIME...MOT...LOC 1501Z 117DEG 2KT 3266 8221 3258 8265
3251 8307Special weather statement, Jun 23, 10:43 AM EST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1143 AM EDT MON JUN 23 2014
GAZ060-231645-
1143 AM EDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PUTNAM COUNTY UNTIL
1245 PM EDT...
AT 1140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EATONTON THE THUNDERSTORM WAS NEARLY
STATIONARY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PUTNAM COUNTY...INCLUDING AREAS AROUND FLAT ROCK...WARFIELD...CENTRAL
GEORGIA EXPERIMENT STATION...EATONTON...OCONEE SPRINGS PARK...
ROCKVILLE...HARMONY...ROCK EAGLE 4-H CENTER AND PHOENIX.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3328 8323 3326 8323 3325 8326 3322 8326
3323 8348 3344 8350 3348 8328 3340 8324
3340 8322 3338 8322 3336 8320 3329 8318
TIME...MOT...LOC 1543Z 211DEG 2KT 3337 8336Special weather statement, Jun 23, 11:48 AM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1248 PM EDT MON JUN 23 2014
GAZ007-231730-
1248 PM EDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GILMER COUNTY UNTIL
130 PM EDT...
AT 1244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH PERSISTENT MODERATE TO HEAVY RAIN
OVER ELLIJAY...MOVING NORTHWEST AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS AND STREETS ACROSS GILMER
COUNTY...INCLUDING AREAS AROUND EAST ELLIJAY...ELLIJAY AND
MOUNTAINTOWN. ADDITIONALLY...COUNTRY ROADS...WOODLANDS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3465 8440 3462 8453 3474 8461 3477 8460
3481 8458 3482 8452 3483 8445 3481 8441
3478 8440
TIME...MOT...LOC 1647Z 157DEG 3KT 3470 8449Special weather statement, Jun 23, 12:26 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
126 PM EDT MON JUN 23 2014
GAZ007-231815-
126 PM EDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GILMER COUNTY UNTIL
215 PM EDT...
AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW SHOWERS AND THUNDERSTORMS WITH PERSISTENT MODERATE TO HEAVY
RAIN FROM MOUNTAINTOWN TO ELLIJAY...MOVING NORTHWEST AT 10 MPH.
ALTHOUGH THESE STORMS ARE WEAKENING AND BEGINNING TO MOVE NORTHWEST
AT A GREATER SPEED...AROUND ONE TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN AND AN ADDITIONAL INCH OF RAIN IS POSSIBLE. RUNOFF FROM THE
STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN
AREAS...HIGHWAYS AND STREETS ACROSS GILMER COUNTY...INCLUDING AREAS
AROUND EAST ELLIJAY...ELLIJAY...TAILS CREEK AND MOUNTAINTOWN.
ADDITIONALLY...COUNTRY ROADS...WOODLANDS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3481 8440 3468 8442 3462 8448 3466 8459
3472 8466 3477 8463 3478 8464 3479 8461
3482 8458 3485 8461 3486 8450
TIME...MOT...LOC 1724Z 133DEG 7KT 3473 8455 3476 8453
3471 8450Special weather statement, Jun 23, 12:28 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 PM EDT MON JUN 23 2014
GAZ054-055-231800-
128 PM EDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FAYETTE AND CLAYTON COUNTIES UNTIL 200 PM EDT...
AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAYETTEVILLE...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FAYETTE AND CLAYTON COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE KENWOOD...BONANZA...IRONDALE...
JONESBORO...JW SMITH RESERVOIR...FAYETTEVILLE...LAKE HORTON...
INMAN...WOOLSEY...BROOKS...STARRS MILL AND PEACHTREE CITY. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3354 8452 3355 8446 3357 8445 3349 8429
3344 8432 3343 8436 3338 8435 3335 8439
3332 8438 3327 8443 3334 8456 3342 8462
3344 8462
TIME...MOT...LOC 1728Z 031DEG 3KT 3346 8444Special weather statement, Jun 23, 12:30 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT MON JUN 23 2014
GAZ021-033-231815-
130 PM EDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CHEROKEE AND FULTON COUNTIES UNTIL 215 PM EDT...
AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND HICKORY FLAT TO MILTON...MOVING NORTH AT
10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CHEROKEE AND FULTON COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE MOUNTAIN PARK...MILTON...ALPHARETTA...
HOLLY SPRINGS...HICKORY FLAT...BIRMINGHAM...CANTON...UNION HILL...
BUFFINGTON...HOLBROOK...FREE HOME AND LATHEMTOWN. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3438 8444 3434 8441 3430 8426 3411 8426
3410 8423 3404 8429 3407 8439 3413 8450
3425 8458 3438 8451
TIME...MOT...LOC 1730Z 177DEG 9KT 3421 8444 3416 8440
3414 8433Flash Flood, Gilmer
- When
- June 23, 12:45 PM EST to 3:27 PM EST
- Where
- Gilmer County, 0.89 mi SSE of New Hope to 0.79 mi NW of Ellijay
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 34.708, -84.494
The Gilmer County Deputy Emergency Manager reported that heavy rain from a nearly stationary thunderstorm produced isolated flash flooding on the northwest side of Ellijay. Cox Creek running parallel to Georgia Highway 52 overflowed its banks and surrounded four homes. The flood waters did not enter the homes in this low lying and flood prone area.
Thunderstorm Wind, Forsyth
- When
- June 23, 1:05 PM EST
- Where
- Forsyth County, 2.07 mi S of Drew
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.170, -84.220
The Forsyth County Emergency Manager relayed a report of a small metal structure destroyed by a weak downburst.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood in Texas, June 23, 20142 deaths · 1 event
- Tornado and Hail in Ohio, June 23, 2014$847,000 · EF1 · 6 events
- Hail and Damaging Winds in Kentucky, June 23, 2014$40,000 · 1.5 in hail · 14 events
- Flooding and Damaging Winds in Pennsylvania, June 23 to 24, 2014$46,000 · 50 kt wind · 4 events
- Damaging Winds in Ohio, June 23, 2014$39,000 · 50 kt wind · 7 events
- Flash Flood and Flooding in Arkansas, June 23 to 27, 2014$30,000 · 1 in hail · 9 events
- Tornadoes and Damaging Wind in Illinois, June 23, 2014$36,000 · EF0 · 3 events
- Damaging Winds in Tennessee, June 23, 2014$24,000 · 50 kt wind · 6 events
- Damaging Wind in Indiana, June 23, 2014$30,000 · 61 kt wind · 1 event
- Damaging Winds in Kentucky, June 23, 2014$20,000 · 50 kt wind · 3 events
- Lightning Strike in Louisiana, June 23, 2014$20,000 · 1 event
- Damaging Winds in Texas, June 23, 2014$14,000 · 60 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 524125, 530175.